Solutions of bounded variation to linear integro-differential equations release_4elwpalinrcrflryswghid33da

by Sung J Lee

Published in Journal of Differential Equations by Elsevier BV.

1981   Volume 42, p129-153

Archived Files and Locations

application/pdf  902.3 kB
file_wo242tlntffjjp24d4vls67e4m
web.archive.org (webarchive)
publisher-connector.core.ac.uk (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1981
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0022-0396
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 02031fa4-3bbf-4922-aa0e-c3517db2ca0e
API URL: JSON